# SDR SIMA201808272004

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 31,505 hours, 28,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 66367
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEF CABIN FLOOR EMERGENCY LIGHT STRIP NR 3 HAD WIRES BROKEN.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12.
